# SDR HNAA2014122300375

- Difficulty date: December 23, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 57,945 hours, 65,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 3351K2
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT F/A EMERGENCY LIGHT SWITCH IS INOPERATIVE. OPS NORMAL IN FLIGHT DECK.  R & R D RELAY 3351-K2. INSPECTED AND SECURED WIRING AT F/A PANEL EMERGENCY LIGHT SWITCH. OPS CHECKED GOOD. OK FOR SERVICE.
